# SDR DXTAT2PL6D005C13L

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N770QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20543
- Aircraft time: 2,690 hours, 1,615 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Altimeter
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 13000 MSL, 280 KIAS, WARNING AURAL GEAR,  RED GEAR UNSAFE UP ILLUMINATED.. WARNING STOPPED AFTER 3 MINUTES,  10 MINUTES LATER AT 3000 MSL WARNING REOCCURRED.  WHEN GEAR WAS PLACED DOWN ALL INDICATIONS WERE NORMAL.  TROUBLESHOT TO A FAULTY RADAR ALTIMETER SYSTEM.  REMOVED BOTH SUSPECT DEFECTIVE RADAR ALTIMETER ANTENNAS AND REPLACED WITH NEW.  ANTENNA R & R PERFOMED IAW AMM 34-44-09.  REMOVED SUSPECT RADAR ALTIMETER TRANSCEIVER IAW AMM 34-44-01.  INSTALLED AN OVERHAULED REPLACEMENT RADAR ALTIMETER TRANSCEIVER IAW AMM 34-44-01.  OPS CHECKED OF THE RADAR ALTIMETER SYSTEM SATISFACTORY WITH NO FURTHER DEFECTS NOTED.
